# SDR MWEA010587

- Difficulty date: April 17, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 991963815
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOSTAL BETWEEN FLOORBEAM AT STATION 351-370 INBOARD OF NR 1 SEAT TRACK HAS CORROSION AROUND NUT PLATES.  REMOVED FABRICATED, DRILLED, AND INSTALLED NEW INTERCOSTAL.
